# SDR REXA2022012700155

- Difficulty date: December 20, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690373871
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL 9 SEAT RAIL #7 HAS (2) AREAS OF CORROSION. 1 BETWEEN FS 881.00-
897.70 AND ALSO 1 BETWEEN FS 913.00 - FS 927.00                    "
"INSTALLED NEW SEAT RAIL SH690-37387-1 FROM FS 849 TO FS 985 RBL 9 
IAW CRJ900 AMM 53-00-49-400-801-A07 WVAC EMP STAMP
